# SDR 2005UALA00471

- Difficulty date: May 20, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 51,344 hours, 27,727 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 727A STR 25L STR CLIP TO FRAME HAS A GAP.  REMOVED AND REPLACED STR CLIP REF SRM 51-40-02.
